MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Test Result (2695)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The cause of the high number of platelets in the patient samples and in the qc results was the aspiration probe being partially obstructed.To resolve the issue the fse replaced the aspiration probe.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported platelets (plt) running high for all patient samples and qc on their coulter ac·t diff 2 analyzer.Erroneous results with high platelets count were generated for this event.However, the erroneous results were identified by the customer and were not released from lab.There was no impact to patient treatment as a result of the reported event.Neither patient data or raw data were provided by the customer for this event.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8558389
Report Number1061932-2019-01542
Device Sequence Number2168624
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1